# SDR 20000413SH058

- Difficulty date: April 4, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6111 · Propeller Blade Section
- Part: Plate
- Part number: C60661
- Condition: Cracked
- Location: Propeller Blade
- Component: Propeller Assembly
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEARCH INSPECTION, 4 EACH C-6066-1 PRELOAD PLATES WERE FOUND CRACKED.  ONE EACH PRELOAD PLATE WAS CRACKED IN SUCH A MANNER THAT IT BROKE DURING INSPECTION.  TIME SINCE LAST INSPECTION:  2,160:30 HOURS.  (X)
